- Bendroflumethiazide (Naturetin)
- Benzthiazide (Exna)
- Chlorothiazide (Diurigen, Diuril)
- Chlorthalidone (Hygroton, Thalitone)
- Hydrochlorothiazide (Esidrix, Ezide, HydroDIURIL, Hydro-Par, Microzide, Oretic)
- Hydroflumethiazide (Diucardin, Saluron)
- Indapamide (Lozol)
- Methyclothiazide (Aquatensen, Enduron)
- Metolazone (Mykrox, Zaroxolyn)
- Polythiazide (Renese)
- Quinethazone (Hydromox)
- Trichlormethiazide (Diurese, Metahydrin, Naqua)
- and others
1 al-Ghamdi SM, Cameron EC, and Sutton RA. Magnesium deficiency: pathophysiologic and clinical overview. Am J Kidney Dis. 1994;24:737-752.
2 Dorup I. Magnesium and potassium deficiency. Its diagnosis, occurrence and treatment in diuretic therapy and its consequences for growth, protein synthesis and growth factors. Acta Physiol Scand Suppl. 1994;618:1-55.
3 Martin BJ and Millian K. Diuretic-associated hypomagnesemia in the elderly. Arch Intern Med . 1987;147:1768-1771.
4 Whang R, Whang DD, and Ryan MP. Refractory potassium repletion—a consequence of magnesium deficiency. Arch Intern Med. 1192;152:40-45.
5 Riis B and Christiansen C. Actions of thiazide on vitamin D metabolism: A controlled therapeutic trial in normal women early in the postmenopause. Metabolism. 1985;34:421-424.
6 Lemann J Jr, Gray RW, Maierhofer WJ, et al. Hydrochlorothiazide inhibits bone resorption in men despite experimentally elevated serum 1,25-dihydroxyvitamin D concentrations. Kidney Int. 1985;28:951-958.
7 Crowe M, Wollner L, and Griffiths RA. Hypercalcaemia following vitamin D and thiazide therapy in the elderly. Practitioner. 1984;228:312-313.
8 Gora ML, Seth SK, Bay WH, et al. Milk-alkali syndrome associated with use of chlorothiazide and calcium carbonate. Clin Pharm. 1989;8:227-229.
9 Kishi H, et al. Bioenergetics in clinical medicine. III. Inhibition of coenzyme Q 10 -enzymes by clinically used anti-hypertensive drugs. Res Commun Chem Pathol Pharmacol. 1975;12:533-540.
10 Reyes AJ, Leary WP, Lockett CJ, et al. Diuretics and zinc. S Afr Med J. 1982;62:373-375.
11 Shintani S, Murase H, Tsukagoshi H, et al. Glycyrrhizin (licorice)-induced hypokalemic myopathy. Report of two cases and review of the literature. Eur Neurol. 1992;32:44-51.
- Reviewer: EBSCO CAM Review Board
- Review Date: 08/2013 -
- Update Date: 08/22/2013 -
This content is reviewed regularly and is updated when new and relevant evidence is made available. This information is neither intended nor implied to be a substitute for professional medical advice. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with questions regarding a medical condition.
Copyright © EBSCO Publishing
All rights reserved.